# SDR PCAA0201023

- Difficulty date: January 29, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 26,477 hours, 29,477 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: C03600491750S
- Part serial: NA
- Condition: Broken
- Location: Right
- Part time: 15,196 hours, 16,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION RIGHT MAIN LANDING GEAR UPLOCK HOOK FOUND TO HAVE ONE BROKEN RETRACTION SPRING. SPRING WAS REPLACED IN ACCORDANCE WITH MESSIER DOWTY COMPONENT MAINTENANCE MANUAL 32-30-21. AIRCRAFT RETURNED TO SERVICE.
